# SDR MASA2017010512796

- Difficulty date: January 7, 2017
- Submitted: January 7, 2017
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 47,236 hours, 42,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING LEVEL EMER FLOOD LIGHT INOP. PLACED ON MEL.
